# SDR UPS02839074

- Difficulty date: August 13, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT RT WHEEL WELL FLAP SUPPORT WEB ANGLE CRACKED.  FERRIED TO SDF FOR REPAIR PERMIT 9151, D243076.  REMOVED FASTENERS IN DAMAGED WEB & SUPPORT BRACKET.  REPAIRED WEB PER SRM 57-2-0 FIG 2A.  REINSTALLED WEB.
